# SDR UIEA2020020700206

- Difficulty date: February 6, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,048 hours, 18,818 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Lt Engine Bleed
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MOMENTARY AND INTERMITTENT EICAS L ENG BLEED OFF MESSAGE. EXTINGUISHED AFTER APPROX 15 SEC. LT PRESSURE 12PSI, RT PRESSURE 30PSI.( PERFORMED BLEED CONTROL SUPPLY SYSTEM BIT TEST IAW AMM 36-26-00. NO FAULTS NOTED AT THIS TIME. SYSTEM TESTS OK. )
